# SDR NWAA093976304

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 86,605 hours, 10,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROWS 35ABC THROUGH 42ABC AND 51HJK THRU 66HJK.  MAINTENANCE RECONNECTED CONNECTOR TO LAMP ASSY AT ROW 42 REPAIRING LIGHTS AT 35-42.  MAINT RECONNECTED PLUG AT AFT LIGHT ASSY ROW 66 FIXING ROWS 51-66.  OPERATIONAL CHECKS GOOD AND RETURNED TO SERVICE.
